# SDR USAA2013052400014

- Difficulty date: May 2, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 42,387 hours, 15,221 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472177206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK. CABIN FLOOR SEAT RAIL CORRODED BETWEEN FR 47.5 AND FR 63 AT Y-1292.  R & R RAIL IAW SRM 51-72-11 AND DWG D53472771.
